# SDR SWIA201333182

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 26,336 hours, 22,295 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S AND F/O'S WINDSHIELDS ARE CRACKED.  (FLT 5603)  REPLACED CAPTAIN'S AND F/O'S WINDSHIELDS IAW AMM P/N ON/OFF NP-139321-13  S/N ON 10110H4009  S/N OFF 11027H5905, P/N ON NP-139321-14  S/N ON 11234H8559  P/N OFF NP-139321-003  S/N OFF 02350H3084
